# SDR WVER2016082851002

- Difficulty date: August 21, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 34,338 hours, 24,235 cycles
- System (JASC): 5241 · Galley Doors
- Part: Striker
- Part number: SH670314123
- Condition: Corroded
- Location: Galley Door Seal
- Part time: 34,338 hours, 24,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SEAL STRIKER CORRODED AROUND BOLT HOLES.
